Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS Home Page
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  
Forthcoming Papers
Latest Issue

Back Issues

Publication Ethics

Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
Arabic WebSite  


The Jordanian Journal of Mathematics and Statistics (JJMS) is an International Peer-Reviewed Research Journal issued quarterly by the Deanship of Research and Graduate Studies, Yarmouk University, Irbid, Jordan.

It is funded by the Scientific Research Support Fund, Ministry of Higher Education and Scientific Research, Amman, Jordan.

* (JJMS) is indexed in Scopus.

* (JJMS) is indexed in Emerging Sources Citation Index (ESCI).

* (JJMS) is indexed in Ulrich's Periodical Directory.
* (JJMS) is indexed in Zentralblatt Math and
American Mathematical Society.

* (JJMS) is indexed in Crossref.

Aims and Scope

The JJMS endeavors to publish significant original research articles in all areas of Pure Mathematics, Applied Mathematics, Pure Statistics, Applied Statistics and other related areas. Survey papers and short communications will also be considered for publication.

P-ISSN 2075 -7905, E-ISSN 2227-5487


Last Issue

Volume 17 No.1, March 2024